# SDR SIMA201807090002

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 3,439 hours, 2,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN NOSE AVIONIC COMPARTMENT. SPOKE WITH RAMP PERSONNEL, PRIOR TO EVENT THEY HAD PROBLEMS ESTABLISHING AC SERVICE BUS WITH GATE APU. RESET CB 20 IN LICC, AVIONICS BAY FANS OPS CHK OK IAW AMM 21-26-00. FAN CB. SUSPECT GPU CAUSED FAN OVHT. OPERATED WITH NEW GPU NO FURTHER ELECTRICAL SMELL.
